Schechtman, G.
A simple proof of two theorems concerning bases of C(0,1)
Séminaire Analyse fonctionnelle (dit "Maurey-Schwartz"), Tome (1978-1979) , Exposé no. 23 , p. 1-3
Zbl 0407.46014 | MR 557376
URL stable : http://www.numdam.org/item?id=SAF_1978-1979____A20_0

Bibliographie

[1] J. Lindenstrauss and A. Pełczynski: Contribution to the theory of the classical Banach spaces, J. Funct. Anal. 8 (1971) 225-249. Zbl 0224.46041

[2] J. Lindenstrauss and L. Tzafriri: Classical Banach spaces - I- sequence spaces, Springer Verlag Berlin (1977). MR 500056 | Zbl 0852.46015

[3] A. Pełczynski: Universal bases, Studia Math. 32 (1969) 247-268. Zbl 0185.37401

[4] G. Schechtman: On Pełczynski's paper "Universal bases" , Israel J. Math. 22 (1975) 181-184. Zbl 0316.46014